Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for internal haemorrhoids

Answered by
Dr.
Dr. Uday Nath Sahoo

General & Family Physician

Practicing since :1969

Answered : 2452 Questions

default
Posted on Mon, 3 Apr 2017 in Digestion and Bowels
Question: I have had pain around the anal opening for two months. This started during a bowel movement has the bow pass through the opening I felt a prickly pins and needles sensation. It is mostly on the left side and it goes up into the skin slightly of the left butt cheek and perineal area. I have had anal Fisher surgery 20 years ago and have suffered hemorrhoids on and off. I saw a colorectal specialist who look within anocope and did not see anything that should cause me pain. He only saw two small internal hemorrhoids and the scar tissue from the fisssure surgery I had 20 years ago. He prescribed Proctofoam HC 1% with no relief. I am now using triamcinolone acetonide cream 0.1% twice a day and clotrimizole amd betamethasone twice a day as well. Also soaking in sitz baths twice to three times a day. The pain is much worse while sitting as if spreading of the skin is causing the pain. Also while walking it feels as though the skin is rubbing against something and causing pain. I am very uncomfortable and am looking for any type of suggestions for relief. Since the anoscope and rectal physical exam did not show anything I am not sure what else to do. They just prescribed these creams to see if they might be of assistance with my pain. I had a colonoscopy done exactly one year ago with nothing abnormal.
doctor
Answered by Dr. Uday Nath Sahoo 5 hours later
Brief Answer:
Anal pain and discomfort during bowel movement

Detailed Answer:
Hi,


Thanks for your post on HCM



I do understand your pain and discomforts



As per your clinical history is concerned you have pain and discomfort while bowel movement so you can follow few things -



1)Increase fiber in your diet you can use a non-prescription fiber supplement every day or discuss with your treating doctor to include a stool softeners.



2)Make a regular plan for exercise to improve blood circulation to anus and rectum. Your physiotherapist will guide you and teach you how to relax your pelvic floor muscles at the right time during defacation. “If”required he will measure your muscle tension by inserting a special tube inside your anus.



3)Take your time in the bathroom, allowing yourself enough time to have a bowel movement without distractions and without feeling rushed.



Hope that helps

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Uday Nath Sahoo 4 hours later
The pain started with a bowel movement. However it no longer hurts during a bowel movement. I use baby moist wipes, but sometimes I do you have pain when wiping. There is no blood and they tested my stool and there was no blood. I take fiber supplements every day and have for years and I also take myrolax every day and have for years. I do get relief after lying in bed on my back for a while, however after sitting for just a few minutes the pain returns. When I spread the opening of the anal area the skin on the left outside is very painful however they did not find a fiissure and the two small internal hemorrhoids were not thrombosed. They did not find a fungal infection but prescribed medicine just in case. I do on occasion fill a very slight discomfort in the left lower abdomen/pelvic Area but it is very slight and barely noticeable. There is no loan in that area Nothing has seemed to help. I understand that you have not physically examined me but from my explanation and from my doctors bindings what do you think is the cause of my pain? Do you think the medications they have prescribed will eventually help?
doctor
Answered by Dr. Uday Nath Sahoo 32 minutes later
Brief Answer:
Anal Pain

Detailed Answer:
Hi,


Thanks for your follow up question on HCM



As per your question I may say that it is due to pelvic muscles only, so there is no physical sign present during colonoscopy if any muscle is involved then it can be corrected by specific exercises only.



Secondly you can discuss with your doctor regarding [levator Ani Syndrome] and the medications they are using is symptomatic only and you can take it without any problems.



Hope that helps
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Uday Nath Sahoo 1 hour later
Thank you. It feels like the problem is a sore, tender left anal sphincter muscle that is tender when pressed on with a finger pr streched. Escpescially when pressure and streching of the muscle is made worse when sitting. Could a tight dphincter cause this? Are there any specific treatments or exercises i can try at home to see of this is the issue. Hoedully this makes sense. Thank you so much for your help.
doctor
Answered by Dr. Uday Nath Sahoo 28 minutes later
Brief Answer:
Exercise

Detailed Answer:
Hi,
Thanks for your follow up questions,

As per your question you can sit in a tub of warm water for at least 30 mins three times a day everyday. start a simple walking everyday in the morning and evening. Take a multivitamin capsule once a day at bedtime . Take a pinch of Potassium chloride after you eat your meals for next one week..

Hope this helps

Thanks
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Procedures
Medical Topics ,   ,  

Recent questions on  Triamcinolone acetonide

doctor1 MD

In January, I had sinus infection and very bad cough - I think bronchitis but not sure. About a week after my sinus infection and cough, I developed an itchy rash on my elbows, inner arm, wrists, ankles, and on the top of my left foot. I did not go to the doctor or take any prescription medicines prior to the rash, which consists of little red bumps in patches and/or linear formation and is very itchy - especially on my foot. When the itch is very bad, I ve been treating it with triamcinolone acetonide cream usp, 0.1% but not sure how safe continued use is. It is 6 months now and the rash is better, especially on my elbows and inner arms, but top of my foot and ankles slow to heal and still itchy.

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We started using Eucerin skin calming itch relief cream and it seemed to help but then we both would start...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until now. Nothing is healing it. Cortisone , Vaseline, blistex Carmex and triamcinolone acetonide 0.025%

doctor1 MD

I broke out in a rash on my hips buttocks and underarms about two weeks ago, I went to my dermo dr and he said that I had a viral rash. Can me TRIAMCINOLONE ACETONIDE OINTMENT and said it might take a month to clear. A week later I was a whole lot better and then a week after that this past Saturday I broke out again, same parts of body but not exact same spots. Is there something else it could be? I feel fine other than the rash.

doctor1 MD

I went to the urgent care earlier this week because I have been breaking out in spot over my body not a lot and they are different sizes. They were unsure of the diagnosis and prescribed me triamcinolone acetonide cream USP and the spots that look almost like something bit me started to clear up but as some clear up more appear. I m not sure what is going on.

doctor1 MD

I suddenly got a red patch on my shin about two inches by six inches. At first it itched, then when I put a hydrocortisone cream on it it stopped. I ve had a cortisone shot, and now am applying triamcinolone acetonide cream. No one has made a diagnosis. I am 77 years old, and from my family medical guide I think it may be degenerative purpura. Am I correct, and will I still be able to get my knee implant on that leg in ten days? It s HARD to see a real doctor out here in the boonies!